| Model Number |
6725127090 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting confirmation if device is available.
Event or Problem Description
It was reported that before a medical procedure, it was noticed that there was a small puncture hole in the packaging of the blade.The procedure was completed successfully without a delay.No adverse consequences or medical intervention were reported.This is report 1 of 2 for this event.
Additional Manufacturer Narrative
H6: the quality investigation is complete.
Event or Problem Description
It was reported that before a medical procedure, it was noticed that there was a small puncture hole in the packaging of the blade.The procedure was completed successfully without a delay; no adverse consequences or medical intervention were reported.This is report 1 of 2 for this event.